# SDR SWAA2023111018919

- Difficulty date: November 7, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 56,416 hours, 30,783 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER HORIZONTAL STABILIZER TO BODY FRONT SPAR SLIDING SEAL IS CRACKED.<[01] REMOVED AND REPLACED THE RIGHT UPPER HORIZONTAL STABILIZER TO BODY FRONT SPAR SLIDING SEAL REF AMM 53-31-31
